Alert archive / Ohio / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 7, NWS Cleveland, OH

March 11, 2026Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 11, 2026, 12:00 PM EDT for Lorain County, Ohio. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2026, 12:00 PM EDT (16:00 UTC)
Expired
Mar 11, 2026, 12:30 PM EDT
In force
30 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 11 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 10:35 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

297 
WUUS51 KCLE 111600
SVRCLE
OHC093-111630-
/O.NEW.KCLE.SV.W.0007.260311T1600Z-260311T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1200 PM EDT Wed Mar 11 2026

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  East central Lorain County in north central Ohio...

* Until 1230 PM EDT.

* At 1200 PM EDT, severe thunderstorms were located along a line
  extending from near Avon Lake to near Grafton to near West Salem,
  moving east at 70 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Olmsted Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 500 PM EDT for north central
and northeastern Ohio.

&&

LAT...LON 4135 8197 4136 8194 4135 8193 4135 8188
      4127 8188 4127 8197 4136 8198
TIME...MOT...LOC 1600Z 258DEG 60KT 4155 8194 4124 8195 4094 8209 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 7:52 AM EDT, 4 hours 8 minutes earlier. Its key messages:

  • 1.) Severe thunderstorms are possible today including the threat for damaging winds and isolated tornadoes. Locally heavy rainfall and isolated flash flooding possible. 2.) Big temperature swings and periods of unsettled weather expected late week through early next week.
Area forecast discussion, Mar 11, 7:52 AM EDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
752 AM EDT Wed Mar 11 2026

.WHAT HAS CHANGED...
Severe thunderstorms remain a concern for today with damaging
winds as the main threat. Our wind gust forecast continues to
trend upward for Friday's strong clipper-type low pressure
system.

&&

.KEY MESSAGES...
1.) Severe thunderstorms are possible today including the threat
for damaging winds and isolated tornadoes. Locally heavy
rainfall and isolated flash flooding possible.

2.) Big temperature swings and periods of unsettled weather
expected late week through early next week.

&&

.DISCUSSION...
KEY MESSAGE #1:
The severe weather potential for later today is somewhat
uncertain and depends on what happens with this morning's
convection that is moving into northwest Ohio. Almost the entire
area remains in a slight risk for severe storms for today. There
is a weakening MCS moving into NWOH and the Toledo area this
early morning. There is a frontal boundary that has barely
slipped southward into NWOH as well. South of this front,
temperatures are in the 60s and north of this front temps in the
40s.

Over the next few hours and through sunrise, the potential for
an isolated strong to severe storm will be mainly confined to
NWOH. The forecast is a little more murky on how the convection
will evolve later in the day. We kinda like the solution from
the latest 3km NAM. Scattered showers and storms will develop
later this morning across much of northern Ohio and track
eastward into NWPA by midday. A broken line of convection will
develop by midday or early afternoon over NWOH with the actual
cold front pushing through. This line of convection will
continuing to track eastward across the area during the
afternoon. The best potential for severe weather looks to be
east of I-75 and south of the Ohio Turnpike later today.
Damaging wind gusts up to 70 mph will be the main threat
followed by an isolated tornado or two threat. Some large hail
may be possible. Any kinks or surges in the line of convection
will favor a damaging wind threat and a QLCS tornado threat as
well. Locally heavy rainfall and isolated flooding may be
possible. The front will clear through the area by early evening
with rain tapering off from west to east.

KEY MESSAGE #2:
It will turn colder on Thursday. The next system will be a
strong clipper-type low pressure that will track through the
Great Lakes on Friday. Some brief light rain showers may be
possible with the system on Friday. Temperatures will be milder
in the 50s. The bigger weather impact from the system on Friday
will be with the wind. Southwest to westerly winds will increase
20 to 30 mph with gusts up to 50 mph very possible. The wind
gusts have trends upward for Friday and will be monitoring for a
potential wind advisory needed for most of the area.

The weather will be quiet on Saturday before a bigger weather
system impacts the region Sunday through Monday. A deep upper
level trough will develop over the region Sunday into Monday. A
strong low pressure system will track from the Midwest into the
southern/eastern Great Lakes late Sunday into Sunday night. A
trailing strong cold front will move through the area Sunday
evening. Temperatures will warm up into the 60s Sunday afternoon
ahead of this strong storm system. Rain showers will be likely
with the frontal passage late Sunday. Temperatures will crash
behind the front into the mid 20s to around 30 Sunday night.
Rain will change over to snow Sunday night from west to east.
The system light snow will transition to lake effect snow
showers favoring both the primary and secondary Snowbelt Monday
through early Tuesday. Some accumulations are possible. It will
be much colder early next week.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
Mixed-bag of MVFR and IFR across the TAF sites this morning,
associated with both low ceilings and vsbys from showers and
thunderstorms. Main concern over the next several hours will be
monitoring a cluster of intensifying thunderstorms across
southern Indiana which could impact all TAF sites except TOL.
Currently have brief tsra tempo groups with gusts up to 35
knots, though if trends continue, peak gusts could be higher in
the 40 to 45-knot range in some spots. Otherwise, confidence is
increasing that afternoon thunderstorm redevelopment should be
south and southeast of the area, so have removed any additional
tsra mention. However, could still see low-end MVFR or pockets
of IFR vsbys in moderate to heavier bursts of rain along or
ahead of the cold front later this afternoon and evening.

Winds are generally out of the south to southwest this morning,
10 to 15 knots with gusts up to 25 knots. Winds will increase
through this morning and afternoon, 15 to 20 knots with gusts up
to 30 knots. Winds will abruptly shift towards the west to
northwest behind the cold front this evening, 15 to 20 knots
with gusts up to 30 knots.

Outlook...Non-VFR possible in scattered rain/snow showers on
Friday. Gusty west to southwest winds of at least 35 to 40 knots
are expected on Friday. Non-VFR likely to return in rain/snow
showers Saturday night into Sunday.

&&

.MARINE...
Small Craft Advisories have been issued across Lake Erie as
south to southwest winds increase ahead of a cold front to 20 to
25 knots this afternoon, then shift towards the west to
northwest behind the front later this evening and overnight, 20
to 25 knots. Winds will gradually diminish to 15 knots or less
by Thursday afternoon. The next period of concern is on Friday
as a potent low pressure system moves east through the Great
Lakes. Confidence is increasing for Gale conditions across Lake
Erie and a Watch may be needed in the next couple of forecast
cycles. If Gale conditions do develop, the west to southwest
flow would likely necessitate the need for Low Water Advisories
across the western basin of the lake.

The final period of concern is towards the end of the weekend
late Sunday into Monday as another low pressure system tracks
east through the Great Lakes, extending a strong cold front
through the area. West winds continue to trend stronger with
this system, with high confidence for at least Small Craft
conditions to develop across Lake Erie.

&&

.CLIMATE...
Daily high temperatures are forecast to approach records March 11th.
Here are the record warm high temperatures at area climate sites for
March 11th.

Date    Toledo      Mansfield    Cleveland    Akron       Youngstown   Erie
03-11   76(1990)    72(1990)     73(1977)     72(1977)    70(1977)     72(2021)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 10 AM EDT
     Thursday for LEZ142>144.
     Small Craft Advisory from 2 PM this afternoon to 4 PM EDT
     Thursday for LEZ145>149.

&&

DISCUSSION...77
AVIATION...Kahn
MARINE...Kahn
Hazardous weather outlook, Mar 11, 10:45 AM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1045 AM EDT Wed Mar 11 2026

OHZ009>014-017>023-027>033-036>038-047-089-121445-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-
1045 AM EDT Wed Mar 11 2026

...TORNADO WATCH 42 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Severe weather today is most likely east of Interstate 75 and south
of the Ohio Turnpike. The primary concern will be damaging wind
gusts to 70 mph. There will also be potential for a tornado or two.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Southwest to westerly wind gusts up to 50 mph may be possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>008-PAZ001>003-121445-
Lucas-Wood-Ottawa-Sandusky-Northern Erie-Southern Erie-Crawford-
1045 AM EDT Wed Mar 11 2026

This Hazardous Weather Outlook is for northwest Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Severe weather today is most likely east of Interstate 75 and south
of the Ohio Turnpike. The primary concern will be damaging wind
gusts to 70 mph. There will also be potential for a tornado or two.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Southwest to westerly wind gusts up to 50 mph may be possible on
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-121445-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1045 AM EDT Wed Mar 11 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms will be possible on Lake Erie the rest
of today. Damaging winds will be the primary hazard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gale force winds are possible on Lake Erie on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 11, 6:14 AM EDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
614 AM EDT Wed Mar 11 2026

OHZ014-089-PAZ003-111100-
Ashtabula Lakeshore OH-Ashtabula Inland OH-Crawford PA-
614 AM EDT Wed Mar 11 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ASHTABULA AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 700 AM EDT...

At 613 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Geneva, or 10 miles southeast of
Geneva-On-The-Lake, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Geneva, Andover, Linesville, Harmonsburg, Pymatuning North,
Pymatuning Central, Austinburg, Hartsgrove, Roaming Shores, Pierpont,
Cherry Valley, Conneautville, Conneaut Lake, Rock Creek, Springboro,
and Conneaut Lakeshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4159 8101 4183 8094 4185 8018 4158 8019
TIME...MOT...LOC 1013Z 261DEG 47KT 4172 8085

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kahn
Local storm report, Mar 11, 8:48 AM EDT, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
848 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     Rain             2 NNW Rossford          41.63N 83.58W
03/11/2026  M2.06 Inch       Lucas              OH   Mesonet

            Mesonet station AW713 TOLEDO.

0835 AM     Rain             2 SE Berkey             41.70N 83.80W
03/11/2026  M1.90 Inch       Lucas              OH   Mesonet

            Mesonet station 8130D 2 ESE Berkey.

0830 AM     Rain             1 ENE Sylvania          41.72N 83.68W
03/11/2026  M1.80 Inch       Lucas              OH   Mesonet

            Mesonet station CW9336 SYLVANIA.

0840 AM     Rain             2 S Holland             41.60N 83.71W
03/11/2026  M1.79 Inch       Lucas              OH   Mesonet

            Mesonet station AU937 Maumee.

0835 AM     Rain             4 N Whitehouse          41.58N 83.80W
03/11/2026  M1.74 Inch       Lucas              OH   ASOS

            ASOS station KTOL Toledo.

0838 AM     Rain             2 ENE Clay Center       41.57N 83.33W
03/11/2026  M1.59 Inch       Ottawa             OH   Mesonet

            Mesonet station AW033 MARTIN.

0836 AM     Rain             3 N Luckey              41.49N 83.47W
03/11/2026  M1.51 Inch       Wood               OH   Mesonet

            Mesonet station FW7092 Lemoyne.

&&
Special weather statement, Mar 11, 9:20 AM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
920 AM EDT Wed Mar 11 2026

OHZ006-017-018-027-111400-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-
920 AM EDT Wed Mar 11 2026

...A STRONG THUNDERSTORM WILL IMPACT WESTERN SENECA...NORTHWESTERN
WYANDOT...SOUTHEASTERN WOOD AND HANCOCK COUNTIES THROUGH 1000 AM
EDT...

At 919 AM EDT, Doppler radar was tracking a strong thunderstorm over
Pandora, or near Ottawa, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Findlay, Fostoria, Upper Sandusky, Bluffton, McComb, Forest,
Arlington, Arcadia, Rawson, Vanlue, Van Buren, New Riegel, Carey,
Bloomdale, Mount Blanchard, Wharton, Benton Ridge, Jenera, Mount
Cory, and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4108 8388 4118 8360 4126 8331 4125 8328
      4082 8322 4082 8388
TIME...MOT...LOC 1319Z 253DEG 45KT 4098 8396

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Mar 11, 11:03 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1103 AM EDT Wed Mar 11 2026

OHZ010-011-013-020>023-030>033-111545-
Summit OH-Geauga OH-Portage OH-Stark OH-Mahoning OH-Medina OH-
Trumbull OH-Lorain OH-Cuyahoga OH-Wayne OH-Ashland OH-
1103 AM EDT Wed Mar 11 2026

...GUSTY SHOWERS WILL IMPACT SOUTHERN TRUMBULL...PORTAGE...
MAHONING...SOUTHERN GEAUGA...SOUTHERN CUYAHOGA...MEDINA...ASHLAND...
STARK...SUMMIT...WAYNE AND LORAIN COUNTIES THROUGH 1145 AM EDT...

At 1103 AM EDT, Doppler radar was tracking gusty showers along a line
extending from New London to near Rittman to near Louisville.
Movement was northeast at 75 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Akron, Canton, Youngstown, Lorain, Elyria, Warren, Medina,
Wooster, Ashland, Salem, Ravenna, Columbiana, Parma, Cuyahoga Falls,
Strongsville, Boardman, Brunswick, Westlake, and Massillon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM EDT for north central
and northeastern Ohio.

&&

LAT...LON 4064 8162 4075 8166 4075 8237 4100 8244
      4107 8241 4107 8234 4122 8235 4143 8226
      4142 8145 4129 8052 4091 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4090 8108
      4073 8109 4072 8124 4065 8124 4066 8146
TIME...MOT...LOC 1503Z 244DEG 65KT 4108 8243 4094 8180 4081 8121

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sullivan
Special weather statement, Mar 11, 11:40 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1140 AM EDT Wed Mar 11 2026

OHZ011>014-021>023-089-PAZ003-111630-
Summit OH-Geauga OH-Portage OH-Lake OH-Trumbull OH-
Ashtabula Lakeshore OH-Cuyahoga OH-Ashtabula Inland OH-Crawford PA-
1140 AM EDT Wed Mar 11 2026

...GUSTY SHOWERS WILL IMPACT TRUMBULL...NORTHERN PORTAGE...GEAUGA...
CUYAHOGA...LAKE...NORTHEASTERN SUMMIT...ASHTABULA AND CRAWFORD
COUNTIES THROUGH 1230 PM EDT...

At 1140 AM EDT, Doppler radar was tracking gusty showers along a line
extending from near Cleveland to near Mantua to near Cortland.
Movement was northeast at 80 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Warren, Painesville, Ashtabula, Willowick, Meadville,
Conneaut, Chardon, Fairport Harbor, Geneva-On-The-Lake, Parma,
Lakewood, Euclid, Mentor, Cleveland Heights, Westlake, Solon,
Willoughby, Hudson, and Niles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM EDT for northeastern
Ohio.

&&

LAT...LON 4162 7982 4149 8000 4149 8052 4114 8052
      4121 8131 4148 8194 4150 8171 4176 8129
      4198 8052 4185 8052 4185 7961 4162 7962
TIME...MOT...LOC 1540Z 235DEG 69KT 4150 8173 4131 8125 4131 8075

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sullivan
Local storm report, Mar 11, 11:52 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1152 AM EDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     Tstm Wnd Dmg     2 NNE Upper Sandusky    40.86N 83.27W
03/11/2026                   Wyandot            OH   Trained Spotter

            Trained spotter reported an 18 inch diameter
            tree was blown down in Upper Sandusky. Also,
            powerlines blown down along with Semi blown
            on the side on Hwy 23. In addition, several
            windows blown out and roof damage to Route
            30 Harley-Davidson. All damage occurred on
            the north side of Upper Sandusky.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 4:01 AM EDTSmall Craft AdvisoryCLE36 hr
Mar 11, 6:14 AM EDTSpecial Weather StatementCLEAshtabula46 min
Mar 11, 9:20 AM EDTSpecial Weather StatementCLEHancock, Wyandot40 min
Mar 11, 10:07 AM EDTAreal Flood AdvisoryCLELake5 hr
Mar 11, 10:29 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Marion, Morrow, Seneca, Wyandot61 min
Mar 11, 10:46 AM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood44 min
Mar 11, 11:03 AM EDTSpecial Weather StatementCLEAshland, Mahoning, Medina, Portage, Stark, Summit and 2 more42 min
Mar 11, 11:04 AM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Ottawa, Richland56 min
Mar 11, 11:21 AM EDTSpecial Marine WarningCLE54 min
Mar 11, 11:37 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Erie, Lorain, Medina53 min
Mar 11, 11:40 AM EDTSpecial Weather StatementCLEAshtabula, Cuyahoga, Geauga, Lake, Trumbull50 min
Mar 11, 11:51 AM EDTAreal Flood AdvisoryCLEErie, Ottawa, Sandusky3 hr
Mar 11, 11:57 AM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Medina, Summit, Wayne48 min
Mar 11, 12:02 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Mar 11, 12:07 PM EDTSpecial Marine WarningCLE83 min
Mar 11, 12:14 PM EDTSevere Thunderstorm WarningCLEAshtabula76 min
Mar 11, 12:22 PM EDTSpecial Marine WarningCLE68 min
Mar 11, 12:44 PM EDTSpecial Weather StatementCLEGeauga, Lake, Trumbull46 min
Mar 11, 3:39 PM EDTGale WatchCLE12 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.